# SDR USAAF97062

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING ROUTINE OVERNIGHT INSPECTION, MAINTENANCE FOUND THE AFT NR 6 CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.  (M)
